# SDR ASOA2014020509882

- Difficulty date: January 17, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 38,048 hours, 33,985 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING PLANK RT BOOST PUMP CUTOUT LANDING FOR PANEL 610CB HAS MULTIPLE INDICATIONS NOTED ON HORIZONTAL AND VERTICAL SURFACES GREATER THAN 50 PERCENT FSH AROUND ENTIRE CIRCUMFERENCE. FAILED NDT INSP.  REMOVED RT BOOST PUMP FOR FOM IAW AMM 28-23-01-000-801.  REMOVED CORROSION FROM RT BOOST PUMP CUT OUT LANDING, FROM HORIZONTAL & VERTICLE SURFACES AROUND ENTIRE CIRCUMFERENCE. ORIGINAL THICKNESS+ .150, MATRESS REMOVED AT DEEPEST BLEND = 0.010 FROM INSIDE VERITCLE SURFACE OF LANDING AT 1 O'CLOCK POSITION. ALL WORK DONE IAW SRM 51-21-06.  RECEIVED AND COMPLIED REO 601R-57-21-2088.
